Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Swelling, pain in feet. Is it due to poor circulation because of meth usage. Pain relief?

I have used meth every once in awhile for almost a year now. I just did it for about 2 days for the first time in 7months and now i am getting this swelling in my feet that has never happened before. They also are extremely stiff and painful like arthritis or something. I am guessing these symptoms are from poor circulation because of the negative cardio vascular effects that meth causes. What is the best way to releive some of this pain as soon as possible?? i have work tomorrow and i can barely walk normal because of the pain and swelling
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  4729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
kindly try to provide your age and sex before asking doubts as it will be easy for us to understand your ailment and help you in a better way.
as for now take an analgesic medicine..tomorrow before going to work apply local pain killer sprays like volini or moov...and apply a krape bandage.
Get well soon
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor